Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
123456789q

I just switched from Minocycline to Doxy, should i still be having an initial breakout?

Recommended Posts

i switched from mino right to doxy with no break period, because my acne had not improved after 3 months of mino. I'm still having a bad breakout that just won't quit 3 weeks into doxy.... even being on a different antibiotic right before...

Share this post


Link to post
Share on other sites

Did you have an IB from the mino???

You may or may not..My derm told me I shouldnt have an IB from the accutane because I have been using Tazorac for so long which is like a form of a topicla accutane. I just ha a very minor IB. So...........its possible

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×